Ask an expert
Question

16 Oct 2009

PMS ACNE
Hi cyberdoc

i am taking doxycycline together with differin gel everyday but i can' t seem to control the PMS breakouts. It get really bad on my cheeks and little on forhead. I was on BCP for 5 years but stopped when my hair kept on shedding permanently.

Is there any treatment for this kind of skin beside BCP' s?
Answer 353 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

JJ

I suggest that you consult a dermatologist to have your skin evaluated and to assess if you do have acne or a condition of Rosacea. You can refer to the following link regarding Rosacea: http://en.wikipedia.org/wiki/Rosacea

Regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20312 votes
Vote